# SDR AWXA200200971

- Difficulty date: September 16, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 55,248 hours, 21,743 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-06 CHECK INTERGRANULAR CORROSION WAS FOUND ON R/H OUTBOARD SEAT TRACK BS 440. MAINTENANCE CUTOUT DAMAGED SECTION OF SEAT TRACK BS 440 TO BS 640. FABRICATED A NEW SECTION OF SEAT TRACK, AND INSTALLED REPAIR PART IAW B757-200 SRM 51-40-08, FIG. 5, PG. 13.
